# SDR 2004F00019

- Difficulty date: January 21, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N45GL
- Make and model: Beech 1900C
- Aircraft serial: UC45
- Engine: Pwa PT6A65B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Spring
- Part number: RA9093
- Condition: Broken
- Location: Poppet Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOW FUEL PRESSURE LIGHT CAME ON IN FLT, ELECTRIC BOOST PUMP WAS TURNED ON AND EXTINGUISHED LIGHT.  MAINTENANCE REMOVED THE LOW PRESSURE FUEL PUMP AND FOUND THE DRIVESHAFT HAD SHEARED.  THE PUMP WAS REPLACED.  DISASSEMBLY OF THE PUMP DISCLOSED THAT THE POPPET VALVE SPRING P/N RA 9093 HAD FAILED AND PIECES OF THE SPRING HAD BEEN INGESTED BY THE PUMP ROTOR, SEIZING THE ROTOR.  (M)
